MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORTABLE
Model Number 1099973
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received an innospire elegance device for evaluation due to a report of "physical damage".There was no patient involvement reported.Upon receipt, the manufacturer noted physical damage to the ac power cord, with exposure to the conducting wires.There was no evidence of thermal damage.Although the root cause of the observed damage was not confirmed, this type of damage is typically a result of the ac power cord being subjected to forces beyond intended design.The innospire elegance device is intended to provide a source of compressed air for medical purposes.It is to be used with a pneumatic (jet) nebulizer to produce aerosol particles of medication for respiratory therapy for children and adults.Labeling warns the user "it is recommended to have a backup device for respiratory delivery in case a situation arises when your nebulizer can not be used".The user is also cautioned that the power supply cord cannot be replaced by the user.In case the power supply cord becomes damaged, contact philips respironics customer service for replacement (there is no service option).The manufacturer will continue to monitor the complaint records for similar reported failures.Based on the available information, the manufacturer concludes no further action is necessary.

Brand Name
INNOSPIRE ELEGANCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, PO20 2FT
UK  PO20 2FT
MDR Report Key9968886
Report Number9681154-2020-00006
Device Sequence Number17232204
Product Code BTI
UDI-Device Identifier00383730001715
UDI-Public00383730001715
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
KO42655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1099973
Device Catalogue Number1099973
Device Lot Number180327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1